Statistics and energetics of tropical cyclones
Doklady Akademii Nauk, Tome 354 (1997) no. 4, pp. 535-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_4_a12,
author = {G. S. Golitsyn},
title = {Statistics and energetics of tropical cyclones},
journal = {Doklady Akademii Nauk},
pages = {535--538},
year = {1997},
volume = {354},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_4_a12/}
}
G. S. Golitsyn. Statistics and energetics of tropical cyclones. Doklady Akademii Nauk, Tome 354 (1997) no. 4, pp. 535-538. http://geodesic.mathdoc.fr/item/DAN_1997_354_4_a12/